MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR2; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR2; CATHETER, THROMBUS RETRIEVER
Model Number SFR2-6-30
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes Convulsion/Seizure (4406); Epilepsy (4407)
Date of Event 11/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that post procedure, the patient had focal motor seizures.The sponsor assessed as procedure related as post mechanical thrombectomy stroke epilepsy.Urgent ct was planned.The event resulted in hospitalization from (b)(6) 2021 to (b)(6) 2021.Levera therapy delivery system was started.The outcome is recovering/resolving.The investigator assessed the event as not related to the study procedure, devices, underlying condition or disease, or disease understudy, however, the sponsor assessed the event as possibly related to the study procedure and to the disease under study.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the event did not lead to serious deterioration in the health of the subject, as defined by: medical or surgical intervention to prevent life-threatening illness or injury, or permanent impairment to a body structure or a body function.
 
Additional Manufacturer Narrative
 
Event or Problem Description
2023 (b)(6) mpxr 1075186 (rep, hcp, for, sdy): medtronic received a report that post procedure, the patient had focal motor seizures.The sponsor assessed as procedure related as post mechanical thrombectomy stroke epilepsy.Urgent ct was planned.The event resulted in hospitalization from 2021 (b)(6).Levera therapy delivery system was started.The outcome is recovering/resolving.The investigator assessed the event as not related to the study procedure, devices, underlying condition or disease, or disease understudy, however, the sponsor assessed the event as possibly related to the study procedure and to the disease under study.2023-07-18 email (for, rep, hcp): additional information received reported at latest 3 month follow up, the patient nihss score was 19 and mrs score was 5.As per eq-5d-5l crf visit as of (b)(6) 2022 patient checked, mobility: ¿i have severe problems in walking about, self care: i am unable to bathe or dress myself, usual activities: i have severe problems doing my usual activities, pain/discomfort: i have slight pain or discomfort, anxious/depressed: i am slightly anxious or depressed, health score: 50/100.¿ the patient experienced focal motor seizures.Patient¿s baseline: nihss score at baseline: 22, post-thrombectomy condition: mtici score: 3 and nihss at 24 hr: 20.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
Additional information received reported the seizure was not related to study procedure and causally related to disease under study.The patient experienced epilepsy which resulted in hospitalization.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that the subject did not have a prolongation of an existing hospitalization.The outcome of the event was noted to be not recovered/resolved.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that there were no other actions taken in response to this adverse event.

Brand Name
SOLITAIRE FR2
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
glen belmer
9775 toledo way
irvine,ca, MN 92618
6122713209
MDR Report Key17305185
Report Number2029214-2023-01092
Device Sequence Number17738296
Product Code NRY
UDI-Device Identifier00847536020733
UDI-Public00847536020733
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2021
Device Model NumberSFR2-6-30
Device Catalogue NumberSFR2-6-30
Device Lot NumberA863386
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer07/18/2023
09/08/2023
10/18/2023
10/31/2023
11/20/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date07/31/2023
09/18/2023
10/30/2023
11/10/2023
12/01/2023
Date Device Manufactured07/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexFemale